I had a partial thyroidectomy 3 months ago. I am on 3 grains of Armour and my most recent tests were as follows:
t4=82 was 70 presurgery
and my sed rate was 60, but ANA came back normal as well as RA factor.
I have really bad joint pain and inflamation that I have really only noticed since having the surgery and I realized one may have nothing to do with the other.
I have many of the symptoms that are lupus like (nausea a times, rash on my nose and cheeks, plueresy in the past)I also have fatigue, head sweats at night and after any activity, tachycardia of 110 average, and I can't lose weight, despite not having much of an appetite. I can't find a Dr at my HMO willing to go the distance to find out what is going on here.
The sed rate is high - unlikely to be related to recent thyroidectomy. I would see a rheumatologist to look into this - you can have lupus with a negative ANA.
The t4/t3 are sometimes tough to interpret on replacement as they vary with timing of dose -- usually better to follow TSH. IF 3 grains is the right total daily dose for you (it's a little higher than average and I am concerned it's causing some of the symptoms) THEN consider taking 1.5 grains 2x/day. Doubt the inability to lose weight is directly related to thyroid. You may however be retaining fluid as part of another process.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.